# SDR SWAA2020032442652

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 43,626 hours, 26,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR,LOWER EMER. EXIT LIGHT LENS MISSING  DIRECTIONAL ARROWS         REMOVED AND REPLACED FWD SERVICE DOOR LOWER EMERGENCY EXIT LENS WITH DIRECTIONAL ARROW PER AMM 33-51-01
